# SDR UPS202479

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND DELAMINATION ON LT I/B FORE FLAP 36 INCHES TO 54 INCHES FROM I/B END.  REPLACED PER SRM 51-40-06, AND BOEING OHM 57-52-01.
